MathSciNet Relay Station
MathSciNet bibliographic data
MR2060641 52C22
Kirat, Ibrahim; Lau, Ka-Sing; Rao, Hui Expanding polynomials and connectedness of self-affine tiles. Discrete Comput. Geom. 31 (2004), no. 2, 275–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement